# SDR MALA020365

- Difficulty date: June 25, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: 048XJ
- Make and model: Saab SF340A
- Aircraft serial: 048XJ
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

LOST HYDRAULIC PRESSURE ON TAXI OUT. HYDRAULIC CAUTION LIGHT CAME ON ON CWP. TRIED OVERRIDE, PUMP DID NOT COME ON THE MAIN, ACCUMULATORS DRAINED DOWN TO RED LINE.  REPLACED HYDRAULIC PUMP. ALL CHECKS GOOD.
